Vom Connor-Floyd Theorem zum Hattori-Stong Theorem.

Gerhard Wolff

Manuscripta mathematica (1975)

  • Volume: 17, page 327-332
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Wolff, Gerhard. "Vom Connor-Floyd Theorem zum Hattori-Stong Theorem.." Manuscripta mathematica 17 (1975): 327-332. <http://eudml.org/doc/154373>.

author = {Wolff, Gerhard},
journal = {Manuscripta mathematica},
pages = {327-332},
title = {Vom Connor-Floyd Theorem zum Hattori-Stong Theorem.},
url = {http://eudml.org/doc/154373},
volume = {17},
year = {1975},

AU - Wolff, Gerhard
TI - Vom Connor-Floyd Theorem zum Hattori-Stong Theorem.
JO - Manuscripta mathematica
PY - 1975
VL - 17
SP - 327
EP - 332
UR - http://eudml.org/doc/154373
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.